i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause weight gain. i have a friend who switched to gianvi and has lost weight and she said she feels really good. is she just lucky? or does gianvi not cause weight gain?
16 Dec 2011
One other person who made a review also mentioned that she lost weight. But it is very difficult to say that you will definitely lose weight on a pill. Everyone reacts differently while on different pills. I guess you'll only find out once you go on it ... and if it doesn't work for you and makes you gain weight then you can stop taking it.
- Gianvi Information for Consumers
- Gianvi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gianvi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have never taken any birth control before and always been petite. I'm worried that this will make me gain weight... I've also always had ...
9 answers • 3 Jan 2010
I am trying to decided whether or not to take this birth control the obgyn prescribed to help my periods be lighter and less moody. But I hear that ...
1 answer • 12 Sep 2010
I got on Phendimetrazine approximately a month ago, and I've lost 15 lbs. I got birth control today (Ortho Tri-cyclen), but I'm afraid to ...
0 answers • 6 Sep 2013
I'm 16 years old and my gynecologist suggested I start minastrin because of my serious irregular periods. They haven't been normal since ...
3 answers • 9 Apr 2014
Just figured out it must be the estrace. When I was in my twenties I remember birth control pills caused a weight gain and I stopped using. Going to ...
1 answer • 23 May 2014